Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the estimation of quadrature errors for analytic functions

Authors: P. Davis and P. Rabinowitz
Journal: Math. Comp. 8 (1954), 193-203
MSC: Primary 65.0X
MathSciNet review: 0065256
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Kernel Functions and Conformal Mapping, Math. Surveys No. 5, New York, 1950. MR 0038439 (12:402a)
  • [2] P. Davis, ``Errors of numerical approximation for analytic functions,'' Jn. of Rational Mech. and Analysis, v. 2, 1953, p. 303-313. MR 0054348 (14:907f)
  • [3] C. Lanczos, Introduction, Tables of Chebyshev Polynomials. NBS Applied Math., Ser. 9, Washington, D. C., 1952.
  • [4] A. N. Lowan, Norman Davids & Arthur Levinson, ``Table of the zeros of the Legendre polynomials of order 1-16 and the weight coefficients for Gauss' mechanical quadrature formula,'' Am. Math. Soc., Bull., v. 48, 1942, p. 739-743. MR 0007115 (4:90a)
  • [5] See, e.g., W. Magnus & F. Oberhettinger, Formeln und Sätze, 2nd ed., p. 3, 1st formula.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society